Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

provigil and not putting your health at risk

Posted by rainy on November 16, 2004, at 14:43:16

In reply to Re: Topamax and depression, posted by headachequeen on November 16, 2004, at 14:03:16

Which is what Kat just said..the health part. I just got back from my therapist visit where I squirmed until she asked if I were uncomfortable and I told her about the pain in my upper left back, shoulder and arm that has been increasing to the point of waking me every time I turn over.
hurts when I drive, get dressed--you get the picture. I shout "ow" in the grocery store and had an excuse to leave church early becuse I couldn't deal with the pew.

Turns out from the package insert that one of the main side effects of provigil is "back pain." They aren't specific about location. Now what I've got is a huge muscle spasm, starting at my left shoulder and running down to the middle of my back, close to my spine. I can feel the knots in the durn thing. I also think that may be where the sudden tingling, especially in my left hand is coming from. I've been blaming Topamax.

At my appointment, the therapist showed me some acupuncture points, we did some "tapping" on them and the pain lessened enough to get me home--a 25 minute trip on a busy highway, without damage. She also gave me, at my request, the # of her acupuncturist.

I have an appointment with an orthopdist Thursday. I'm finding that the provigil does clear the oatmeal out of my head and when taken in divided doses doesn't semm as anxiety provoking as when snarfed down all at once. So--do I complain to Pdoc today about it and risk getting jerked off of it or wait until the muscle guy has had a look?

What kinds of experience have you guys had with acupuncture? A close friend as well as our daughter have found it very helpful. Gererally I prefer alternative routes. another thing about provigil is that it seems to be an appetite supressant and even at 100 mgs and on Topamax, I've wanted to eat and eat the last couple of days. !!??

Wouldn't it be nice to just be?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainy thread:5053